Jump to content

Pleasehelpme: Chronic insomnia and anxiety from long term antidepressant use. Can anyone help me?


Pleasehelpme

Recommended Posts

Pleasehelpme

Hi, I've been on and off every antidepressant for the last 22 years . I started antidepressants when I was 13 because my parents are pill freaks and I was being bullied in school and not happy about it. I've taken every antidepressant ever made and gone off most of them very rapidly. Over the years my insomnia, anxiety, and depression have gotten so severe I can't even function or see straight. I have trouble focusing my eyes. The fatigue is overwhelming and I only sleep 3 to 5 hours total a night. I took a break from meds for the last 1 year and 3 months from all meds and none of my problems got better. I tried Celexa for a week last week hoping it would fix all my problems but it made me much worse in every way however it did fix my vision problems and issues with a runny nose. I live in Los Angeles. Does anyone know where I can turn locally to fix my problems? What is going on with me? I can't live like this anymore. Pleas help!

Link to post
coldturkmama

If you were on that many drugs over the years and being off of them didn't help, that's because I can almost guarantee that you were experiencing withdrawal.

Hold tight and hopefully a moderator will be by to help and offer some advice.

Paxil 20mg from 1998-2011 

Paxil 40mg from 2011-2012 while experiencing poopout

October 2013 quit cold turkey

Oct-mid Nov 2013 great window

Late November WD nightmare 

Windows and waves pattern 

Now: 28 months cold turkey...doing decent learning to deal with the windows/waves pattern fighting it every step of the way. 

Link to post
Pleasehelpme

If you were on that many drugs over the years and being off of them didn't help, that's because I can almost guarantee that you were experiencing withdrawal.

Hold tight and hopefully a moderator will be by to help and offer some advice.

I think the drugs damaged me or something. All I know is I've gotten so much worse from the age of 21 until today. I was off Luvox, Trazodone, and Wellbutrin for 15 months and nothing improved. There were no "windows." I slept terribly every night

Link to post

How did you taper off?

Dec 1, 2016. 10 mg zyprexa for 1.5 month. Started taper mid-Jan. 2017. Cut 1.25 mg every 2 weeks; smaller cuts 2.5 mg down. Stopped at .6 mg. May 7, 2017: zyprexa free. 
Zoloft: Dec1, 2016, 200 mg. Started taper: Jun12, 2017: 197.5 mg; Jun19,:195 mg; July 2:185mg; July 9,:180 mg; July16,: 175; July 23: 170; July 30: 165; Aug6: 160; Aug13: 155; Aug. 20: 150; Aug.27: 146 mg; Sept3: 145 mg; Sept10:143 mg; Sept17:140 mg....Nov5: 122 mg...Dec3:112.5 mg; Jan14, 2018: 95 mg...Jan28: 90 mg; Feb21:80 mg; Mar11: 75 mg; May2:70 mg; May15: 68 mg; May28: 65 mg; Jun9: 62 mg;Jun25: 60 mg:July22: 55 mg; Aug25: 45 mg. Aug28: 50 mg...Oct 28: 38 mg; Dec.4: 30 mg; Jan8,2019: 25mg; Feb6: 23.5 mg; Apr1:17.5mg; May1:1 mg; May 5: 18;  May 18:15mg; June 16:12.5mg; Sept 10:11 mg; Sept.16:10 mg; Oct. 1: 9mg; Nov. 27: 8mg; Dec.5: 7mg; Jan.1,2020, 6 mg; Feb1: 5 mg; May 1: 2.5 mg; Jn 1: 2 mg; Jy 1: 1.5 mg
Spreadsheet: https://docs.google.com/spreadsheets/d/1pw4tjImAJ92OIVyRvZoZYjqxiKMk7wvp-ljiIi1olRo/edit#gid=0

Link to post
Pleasehelpme

How did you taper off?

The last few drugs I was on I tapered. I got off Luvox in 11 weeks. I got off Wellbutrin in 6 months, and I got off Trazodone in 5 weeks.

Link to post
  • Moderator Emeritus

Hi Please Help,  welcome to SA. You have been on so many drugs and so many changes have left your nervous system in chaos. Most of us here thought we woild improve after getting free of drugs after so long but the brain takes a long time to regain homeostasis. The dose of celexa would have been far too high, people often become very sensitive to drugs when in withdrawal. If it helped your vision and runny nose it might help in a very very tiny dose. You could try 0.5mg. How long is it since you stopped it?  Are you still feeling the effects from it? 

 

We have many topics on withdrawal that will help you to understand what is happening, and what you can do to help. 

 

It will help us if you can put your taper history in your signature, you can find how to do that here, just the last lot of drugs will be fine, with a simple note to say you had many drugs previously. 

 

http://survivingantidepressants.org/index.php?/topic/12364-please-put-your-withdrawal-history-in-your-signature/

 

We would not normally recommend reinstating after so long but if celexa helped a little a minute dose might be ok, if you are not still suffering from a reaction to it.  

 

About reinstating

 

http://survivingantidepressants.org/index.php?/topic/7562-about-reinstating-and-stabilizing-to-reduce-withdrawal-symptoms/

 

About withdrawal

 

http://survivingantidepressants.org/index.php?/topic/603-what-is-withdrawal-syndrome/

 

Many of us find fish oil and magnesium help with withdrawal symptoms

 

http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/?view=findpost&p=100596&hl=magnesium

 

http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy